EconPapers    
Economics at your fingertips  
 

Bregman -Projection Operator with Applications to Variational Inequalities in Banach Spaces

Chin-Tzong Pang, Eskandar Naraghirad and Ching-Feng Wen

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

Using Bregman functions, we introduce the new concept of Bregman generalized -projection operator , where is a reflexive Banach space with dual space is a proper, convex, lower semicontinuous and bounded from below function; is a strictly convex and Gâteaux differentiable function; and is a nonempty, closed, and convex subset of . The existence of a solution for a class of variational inequalities in Banach spaces is presented.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/594285.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/594285.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:594285

DOI: 10.1155/2014/594285

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:594285